In the present paper, we study hemi-slant submanifolds of a locally product Riemannian manifold. We prove that the anti-invariant distribution involved in the definition of hemi-slant submanifold is integrable and give some applications of this result. We get a necessary and sufficient condition for a proper hemi-slant submanifold to be a hemi-slant product. We also study these types of submanifolds with parallel canonical structures. Moreover, we give two characterization theorems for the totally umbilical proper hemi-slant submanifolds. Finally, we obtain a basic inequality involving Ricci curvature and the squared mean curvature of a hemi-slant submanifold of a certain type of locally product Riemannian manifolds.
TAŞTAN, HAKAN METE and ÖZDEMİR, FATMA
"The geometry of hemi-slant submanifolds of a locally product Riemannian manifold,"
Turkish Journal of Mathematics: Vol. 39:
2, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss2/11